Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What is Nueropathy
Oct 12, 2000

What is Nueropathy ??

Response from Dr. Cohen

Well, nueropathy is a misspelled version of the word neuropathy. Which is a term that refers to any disease of a nerve in the body. Most of the time, neuropathy refers to a problem of sensory nerves that can be damaged either by HIV itself, or some of the meds used to treat HIV. In that case, the neuropathy causes someone to feel numbness, tingling, or even discomfort in the nerves initially of the hands and/or feet. And there are some treatments for it.

But there are others nerves and other types of neuropathy as a result -- since many nerves can be damaged by HIV.

Hope that clarifies a bit.

CC

Cal Cohen, M.D., M.S.



Previous
any results of people stopping the cocktail?
Next
Employer Drug Testing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement